# SDR RAIA00610034

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 14,598 hours, 13,155 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 14563000401
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT NR 5529 - BNA - DUAL PITCH TRIM FAILURE.  MAINTENANCE REMOVED AND REPLACED THE FO'S PITCH TRIM SWITCH.
